# SDR SWAA2015031937614

- Difficulty date: March 13, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 57,009 hours, 45,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FUSELAGE SKIN CUT OUT CRACKED AT FWD, LOWER RADIUS BS 844.  REPAIRED SKIN CRACK IAW SRM.
